MathSciNet Relay Station
MathSciNet bibliographic data
MR1245314 46L55 (46L05)
Brenken, Berndt Isomorphism classes of solenoidal algebras. I. Canad. Math. Bull. 36 (1993), no. 4, 414–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement